New

Ask Wove anything about tariffs.

Try Tariff Assistant

Containing pseudoephedrine (INN) or its salts

Medicaments (excluding goods of heading 30.02, 30.05 or 30.06) consisting of mixed or unmixed products for therapeutic or prophylactic uses, put up in measured doses (including those in the form of transdermal administration systems) or in forms or packings for retail sale. > Containing pseudoephedrine (INN) or its salts > Containing pseudoephedrine (INN) or its salts

Duty Rate (from China)

0%
MFN TariffFree
Total Effective Rate0%

Products classified under Tariff item 3004.42.00.00

3004.42.00

Advil Cold & Sinus Liqui-Gels

Advil Cold & Sinus Liqui-Gels are softgel capsules combining pseudoephedrine hydrochloride, a decongestant, with ibuprofen, a pain reliever. They are put up in measured doses (blister packs or bottles) for retail sale and are intended for therapeutic use to relieve sinus congestion and pain. This product falls under tariff item 3004.42.00 because it is a medicament containing pseudoephedrine (INN) or its salts, in a form for retail sale.

3004.42.00

Allegra-D 24-Hour Allergy & Congestion Tablets

Allegra-D 24-Hour Allergy & Congestion Tablets are extended-release tablets containing fexofenadine hydrochloride (an antihistamine) and pseudoephedrine hydrochloride (a decongestant). They are packaged in measured doses for retail sale and are used for therapeutic or prophylactic relief of allergy symptoms and nasal congestion. This product is classified under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Claritin-D 12-Hour Allergy Relief Tablets

Claritin-D 12-Hour Allergy Relief Tablets are combination tablets containing loratadine (an antihistamine) and pseudoephedrine sulfate (a decongestant). They are put up in measured doses for retail sale and are intended for therapeutic use to relieve allergy symptoms and nasal congestion. This product falls under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Contac Cold + Flu Non-Drowsy Caplets

Contac Cold + Flu Non-Drowsy Caplets are caplets containing pseudoephedrine hydrochloride as a decongestant, along with other active ingredients for multi-symptom cold and flu relief. They are put up in measured doses for retail sale and are intended for therapeutic use. This product is classified under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Generic Pseudoephedrine HCl 30mg Tablets

Generic Pseudoephedrine HCl 30mg Tablets are immediate-release tablets containing pseudoephedrine hydrochloride as the sole active ingredient. They are put up in measured doses for retail sale and are used for therapeutic relief of sinus congestion. This product falls under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Mucinex D Sinus-Max Tablets

Mucinex D Sinus-Max Tablets are extended-release tablets combining pseudoephedrine hydrochloride with guaifenesin, an expectorant, to relieve sinus congestion and chest congestion. They are put up in measured doses for retail sale and are intended for therapeutic use. This product is classified under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

NyQuil Sinus LiquiCaps

NyQuil Sinus LiquiCaps are liquid-filled capsules containing pseudoephedrine hydrochloride for nighttime sinus relief and congestion reduction. They are put up in measured doses for retail sale and are intended for therapeutic use. This product falls under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Sudafed 12-Hour Sinus Relief Tablets

Sudafed 12-Hour Sinus Relief Tablets are extended-release tablets containing pseudoephedrine hydrochloride as the active ingredient for relieving nasal congestion due to colds, allergies, or sinusitis. They are put up in measured doses for retail sale and are intended for therapeutic use. This product is classified under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Theraflu Daytime Severe Cold & Cough Powder

Theraflu Daytime Severe Cold & Cough Powder is a single-dose powder packet containing pseudoephedrine hydrochloride for severe cold symptoms. It is put up in measured doses for retail sale and is intended for therapeutic use. This product falls under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.

3004.42.00

Zyrtec-D Allergy Relief Tablets

Zyrtec-D Allergy Relief Tablets are combination tablets containing cetirizine hydrochloride (an antihistamine) and pseudoephedrine hydrochloride (a decongestant). They are put up in measured doses for retail sale and are intended for therapeutic use to relieve allergy symptoms and congestion. This product is classified under tariff item 3004.42.00 because it contains pseudoephedrine (INN) or its salts.